# SDR R61A2022092000563

- Difficulty date: August 22, 2022
- Submitted: September 20, 2022
- Operation: Air carrier
- Aircraft: N818MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000039
- Aircraft time: 40,210 hours, 27,188 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Rib
- Part number: 17062642001
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING HEAVY CHECK MAINTENANCE FOUND HORIZONTAL STAB RIB 12 RH CRACKED. HORIZONTAL STAB RIB 12A REPLACED IAW REPUBLIC 170EO-55-10-0004_1. REF SB170-55-0014 REV 1
